[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Site hurts when bolusing



I've never had this happen but if it did I would certainly change the
site. Has it happened at more than one site? Every now and then but not
often I will experience something wierd and unexplainable at a site and
just change it ASAP.

chris
dx'd T1 12/82
Disetronic 6/00

email @ redacted wrote:
> 
> I noticed when I bolus the site hurts and burns a bit.  I already changed the
> site but what should I do to prevent this from happening again?  I do not
> want to waste the insulin every time I change the infusion set.  I wonder why
> this happens.  Do any of you know why it hurts when bolusing?
> 
> Whitney
> dx'd 12/31/92
> pumping since 3/21/01
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
- ----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml